# SDR QXEA200300891

- Difficulty date: July 26, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 4,303 hours, 3,415 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF- ON FLIGHT 2492 SMF TO SEA, DIVERTED TO PDX DUE TO ON GROUND (LEFT BLEED DUCT)  WARNING MESSAGE CAME ON.   BOTH PACKS SHUTDOWN. AFTER 10 SECONDS THE WARNING WENT OUT, FOLLOWED BY (LEFT BLEED DUCT)  CAUTION MESSAGE. THE MANUAL BLEED PROCEDURES PRODUCED NO RESULTS.   AIRCRAFT LANDED WITHOUT INCIDENT.  RAN BLEED LEAK DETECTION TEST ON BOTH CHANNELS.   NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
